Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 5, NWS Miami, FL

January 25, 2011

NWS Miami, FL issued this small craft advisory at Jan 25, 2011, 12:31 AM EST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2011, 12:31 AM EST (05:31 UTC)
Expired
Jan 26, 2011, 2:00 PM EST
In force
37 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WHUS72 KMFL 250531
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1231 AM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST WEDNESDAY FOR THE
ATLANTIC AND BISCAYNE BAY...



AMZ630-650-651-670-671-251200-
/O.NEW.KMFL.SC.Y.0005.110125T0531Z-110126T1900Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1231 AM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST WEDNESDAY. 

* WINDS: WINDS OF OVER 20 KNOTS ARE CURRENTLY OCCURRING ACROSS THE
  ATLANTIC COASTAL WATERS AND BISCAYNE BAY. THESE CONDITIONS WILL
  CONTINUE INTO WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
028 
WHUS72 KMFL 251516
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1016 AM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

AMZ630-650-651-670-671-260000-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1016 AM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
WEDNESDAY. 

* WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS AND WAVES IN
  EXCESS OF 6 FEET CAN BE EXPECTED OVER THE COASTAL ATLANTIC
  THROUGH EARLY WEDNESDAY AFTERNOON. CHOPPY CONDITIONS CAN ALSO BE
  EXPECTED ON BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
601 
WHUS72 KMFL 251930
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EST TUE JAN 25 2011

GMZ656-657-676-260900-
/O.EXB.KMFL.SC.Y.0005.000000T0000Z-110126T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
230 PM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

* WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS ARE EXPECTED
  THROUGH EARLY WEDNESDAY MORNING. WIND WAVES WILL APPROACH 6 FEET
  ACROSS PORTIONS OF THE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-260900-
/O.EXA.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
LAKE OKEECHOBEE-
230 PM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST WEDNESDAY. 

* WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL PRODUCE
  CHOPPY CONDITIONS ON LAKE OKEECHOBEE THROUGH EARLY WEDNESDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-260900-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
230 PM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
WEDNESDAY. 

* WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS WILL PRODUCE WIND
  WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS THROUGH EARLY
  WEDNESDAY AFTERNOON. CHOPPY CONDITIONS CAN ALSO BE EXPECTED ON
  BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
872 
WHUS72 KMFL 260348
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1048 PM EST TUE JAN 25 2011

AMZ610-630-650-651-670-671-261200-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1048 PM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
WEDNESDAY. 

* WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS WILL PRODUCE 
  WIND WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS THROUGH EARLY 
  WEDNESDAY AFTERNOON. CHOPPY CONDITIONS CAN ALSO BE EXPECTED ON 
  BISCAYNE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-260900-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1048 PM EST TUE JAN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS ARE EXPECTED 
  THROUGH EARLY WEDNESDAY MORNING. WIND WAVES WILL APPROACH 6 
  FEET ACROSS PORTIONS OF THE GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
626 
WHUS72 KMFL 260801
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
301 AM EST WED JAN 26 2011

GMZ656-657-676-260915-
/O.CAN.KMFL.SC.Y.0005.000000T0000Z-110126T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
301 AM EST WED JAN 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE GULF COASTAL WATERS AS WINDS ARE CURRENTLY
BELOW 20 KNOTS AND ARE NOT EXPECTED TO INCREASE THROUGH THE MORNING.

$$

AMZ610-260915-
/O.CAN.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
LAKE OKEECHOBEE-
301 AM EST WED JAN 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY AS WINDS ARE CURRENTLY BELOW 20 KNOTS AND ARE NOT
EXPECTED TO INCREASE THROUGH THE MORNING.

$$

AMZ630-650-651-670-671-261900-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
301 AM EST WED JAN 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS WILL PRODUCE WIND
  WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS INTO EARLY THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
072 
WHUS72 KMFL 260841
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
341 AM EST WED JAN 26 2011

AMZ630-260945-
/O.CAN.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
BISCAYNE BAY-
341 AM EST WED JAN 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY AS WINDS ARE CURRENTLY BELOW 20 KNOTS AND ARE NOT
EXPECTED TO INCREASE THROUGH THE MORNING..



$$

AMZ650-651-670-671-261800-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
341 AM EST WED JAN 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS WILL PRODUCE 
  WIND WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS INTO EARLY 
  THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
225 
WHUS72 KMFL 261510
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1010 AM EST WED JAN 26 2011

AMZ650-651-670-671-261900-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1010 AM EST WED JAN 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL PRODUCE
  WIND WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS INTO EARLY THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
212 
WHUS72 KMFL 261857
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
157 PM EST WED JAN 26 2011

AMZ650-651-670-671-262000-
/O.EXP.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
157 PM EST WED JAN 26 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EST THIS AFTERNOON. 

WHILE A FEW WIND GUSTS IN EXCESS OF 20 KNOTS WILL POSSIBLE DURING
THE REMAINDER OF THE AFTERNOON...SUSTAINED SPEEDS WILL REMAIN
BELOW ADVISORY LEVELS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH
THIS EVENING AND OVERNIGHT.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 9:05 PM EST, 3 hours 26 minutes earlier.

Area forecast discussion, Jan 24, 9:05 PM EST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
905 PM EST MON JAN 24 2011

.UPDATE...
LOW PRESSURE WAS FORMING OVER THE NORTHWEST GULF OF MEXICO ALONG
WITH A LINE OF THUNDERSTORMS. THE LATEST SHORT RANGE MODELS ARE
STILL SHOWING THE LOW TO TRACK EAST ON TUESDAY AND ACROSS SOUTHERN
GEORGIA TUESDAY NIGHT. THIS WILL PULL THE ASSOCIATED COLD FRONT
EAST ACROSS THE GULF OF MEXICO ON TUESDAY AND THROUGH SOUTH
FLORIDA ON WEDNESDAY MORNING. DEEP TROPICAL MOISTURE WILL WORK
INTO THE CWA FROM THE GULF OF MEXICO AND THE ATLANTIC WATERS ON
TUESDAY AND TUESDAY NIGHT AHEAD OF THE FRONT ALONG WITH A 50 KNOT
LOW LEVEL JET. SO WILL CONTINUE THE SCATTERED POPS ON TUESDAY...AND
THE 80 PERCENT POPS TUESDAY NIGHT WITH THE STRONG TO POSSIBILITY
OF SEVERE WEATHER.

THE WINDS OVER THE SOUTH FLORIDA LOCAL WATERS TONIGHT WILL BE FROM
THE SOUTHEAST AT 15 TO 20 KNOTS...EXCEPT 10 TO 15 KNOTS IN THE
NEAR-SHORE GULF WATERS. THE WINDS WILL THEN INCREASE TO AROUND 20
KNOTS ON TUESDAY EXCEPT 15 TO 20 KNOTS IN THE NEAR-SHORE GULF
WATERS. THEREFORE...THE SCEC WILL CONTINUE FOR ALL OF THE CWA
WATERS TONIGHT WITH A HEADLINE SAYING POSSIBLE SCA CONDITIONS ON
TUESDAY....EXCEPT FOR THE NEAR-SHORE GULF WATERS WHERE THEY WILL BE
NO HEADLINES TONIGHT.

SO NO CHANGES ARE PLAN AT THIS TIME IN THE FORECAST EXPECT TO
REMOVE THE AFTERNOON WORDING FROM THE ZONES.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 643 PM EST MON JAN 24 2011/

AVIATION...BKN-OVC040-070 WILL PREVAIL THOUGH LOWER CIGS ARE
EXPECTED AT KAPF LATE TONIGHT SO INCLUDED MVFR THERE AFTER 08Z.
THE REST OF THE TERMINALS ARE EXPECTED TO HAVE MVFR CIGS IN THE
2500-3000 FT RANGE BEGINNING TOMORROW MORNING. WINDS WILL REMAIN
STEADY TONIGHT OUT OF THE SE...THEN INCREASE INTO THE 15-20 KT
RANGE WITH GUSTS TO AROUND 25 KT. VCSH LOOKS GOOD FOR TUE...WITH
THE BEST RISK OF TSTORMS HOLDING OFF UNTIL AFTER 00Z. /GREGORIA

&&

PREV DISCUSSION... /ISSUED 211 PM EST MON JAN 24 2011/

.POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATE TUESDAY
AFTERNOON THROUGH LATE TUESDAY NIGHT...

DISCUSSION...A RIDGE OF HIGH PRESSURE WILL PUSH EAST ACROSS THE
WESTERN ATLANTIC TONIGHT AS LOW PRESSURE ORGANIZES IN THE WESTERN
GULF. IN TURN...THE FLOW WILL REMAIN EAST SOUTHEASTERLY WITH A
GRADUAL INCREASE IN MOISTURE ADVECTION. AS HEIGHTS ALOFT CONTINUE
TO RISE...IN RESPONSE TO A STRONG UPPER LEVEL SHORTWAVE PULLING
OUT OF THE PLAINS...WARM AIR ADVECTION WILL ALSO COMMENCE.
SURFACE WINDS WILL NOT BE AS LIGHT AS LAST NIGHT, BUT THE
BOUNDARY LAYER MAY STILL DECOUPLE IN SOME AREAS AFTER
MIDNIGHT...WITH PATCHY FOG POTENTIALLY AFFECTING SOME AREAS. A
FEW SHOWERS WILL ALSO BE POSSIBLE...ESPECIALLY OVER THE ATLANTIC
AND EAST COAST WHERE A 20 POP IS BEING MAINTAINED FOR TONIGHT.

AS THE AFOREMENTIONED STRONG SHORTWAVE AND UPPER LEVEL TROUGH
MOVE EAST ON TUESDAY, A STRONG LOW LEVEL JET WILL APPROACH THE
WEST CENTRAL FLORIDA COAST BY AFTERNOON. THIS COMBINED WITH AN
INCREASE IN LOW LEVEL MOISTURE AND SHEAR WILL HELP ORGANIZE
SHOWERS AND THUNDERSTORMS. WHILE SOUTH FLORIDA WILL CERTAINLY BE
IN THE WARM SECTOR BY TUESDAY AFTERNOON, CLOUD COVER MAY SLIGHTLY
OFFSET THE AMOUNT OF LOW AND MID LEVEL DESTABILIZATION.
HOWEVER...WITH 0-3KM AGL MOST UNSTABLE CAPE EXCEEDING 1000 J/KG
BY 00Z WEDNESDAY AND HELICITY VALUES APPROACHING 300 M/S OVER THE
LAKE REGION...THE POTENTIAL FOR STRONG STORMS CERTAINLY EXISTS.
THE STRONGEST 0-6KM SHEAR WILL ALSO IMPACT AREAS ADJACENT TO THE
LAKE. ALL OF THAT SAID, IT APPEARS THE HIGHEST RISK FOR SEVERE
STORMS...MAINLY FROM STRONG AND DAMAGING WIND GUSTS...WILL BE
ACROSS GLADES, HENDRY, COLLIER AND PALM BEACH COUNTIES, WITH A
SLIGHTLY LOWER THREAT TO THE SOUTHEAST. IF STORMS REMAIN
DISCRETE, A FEW SEVERE SUPERCELLS AND AN ISOLATED TORNADO COULD
OCCUR, WHILE A WELL DEFINED SQUALL LINE WOULD MAINLY RESULT IN
STRONG/DAMAGING WIND GUSTS. HAIL IS ALSO A
POSSIBILITY...ESPECIALLY WITH RAPID COOLING AND TEMPS FALLING TO
NEAR -10C AT H5. FINALLY...HEAVY RAINFALL WILL CERTAINLY
ACCOMPANY THE THUNDERSTORMS WITH PRECIPITABLE WATERS RUNNING WELL
ABOVE NORMAL. FORTUNATELY, MOST OF THE STORMS SHOULD HAVE ENOUGH
FORWARD MOVEMENT TO PREVENT ANY WIDESPREAD FLOODING CONCERNS,
ALTHOUGH LOCALIZED FLOODING CANNOT BE RULED OUT, ESPECIALLY IN
URBAN CORRIDORS. THE MAIN WINDOW FOR POTENTIAL SEVERE WEATHER
WILL BE FROM LATE TUESDAY AFTERNOON THROUGH THE PRE-DAWN HOURS
WEDNESDAY.

CONDITIONS WILL BEGIN TO IMPROVE BY SUNRISE WEDNESDAY...ALTHOUGH
A LINE OF SHOWERS MAY ALSO BE GENERATED ALONG THE COLD FRONT
ITSELF. THE MID LEVEL TROUGH WILL THEN PASS THROUGH THE
REGION...WITH UPPER LEVEL FLOW GRADUALLY BECOMING MORE ZONAL IN
ITS WAKE. A WEAK SHORTWAVE WILL PASS JUST TO OUR NORTH EARLY
FRIDAY...PERHAPS BRINGING SOME INCREASE IN CLOUDINESS BUT NO
APPRECIABLE PRECIPITATION. HIGH PRESSURE WILL THEN CONTINUE TO
BUILD THROUGH SUNDAY WITH CONTINUED DRY WEATHER. WEAK COLD AIR
ADVECTION AND LOW LEVEL NORTHERLY FLOW MAY RESULT IN LOW
TEMPERATURES DIPPING INTO THE 30S WEST OF THE LAKE ON FRIDAY AND
SATURDAY MORNING...WITH A GRADUAL MODERATION EXPECTED SATURDAY
AFTERNOON THROUGH SUNDAY.

AVIATION...VFR CIGS CAN BE EXPECTED THROUGHOUT THE NIGHT BUT MVFR
CIGS ARE A GOOD BET BY MID MORNING TUESDAY. WINDS WILL START OUT
E-SE AT 11-13 KTS WITH G18 KTS. WINDS WILL SLACKEN A LITTLE
OVERNIGHT AND HAVE INCLUDED VCSH FOR ALL EAST TERMINALS AFTER
MIDNIGHT. FOR KAPF, EXPECT CIGS TO GO DOWN TO MVFR WITH A
POSSIBILITY OF IFR. VCSH WON'T START UNTIL 14Z IN MORNING. ENE
WINDS WILL TURN TO ESE AT 13 KTS G22 KTS AFT 15Z WITH STILL A
POSSIBILITY OF HIGH MVFR CIGS.

MARINE...AS LOW PRESSURE CONTINUES TO DEVELOP IN THE GULF AND HIGH
PRESSURE MOVES EAST OVER THE WESTERN ATLANTIC, THE PRESSURE
GRADIENT WILL GRADUALLY INCREASE ACROSS THE WATERS. WIND SPEEDS
WILL LIKELY REACH ADVISORY LEVELS BY TUESDAY AFTERNOON AND
CONTINUE THROUGH WEDNESDAY. AS HIGH PRESSURE RETURNS THURSDAY,
WINDS AND SEAS WILL SUBSIDE.

FIRE WEATHER...NO SHORT TERM CONCERNS AS MINIMUM AFTERNOON RELATIVE
HUMIDITIES WILL REMAIN WELL ABOVE 35 PERCENT TUESDAY AND
WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  65  77  71  77 / 10 40 80 30
FORT LAUDERDALE  67  77  72  79 / 10 40 80 40
MIAMI            66  78  71  78 / 10 40 80 40
NAPLES           60  80  67  69 / -  50 80 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...18/GR
Hazardous weather outlook, Jan 24, 6:55 PM EST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
655 PM EST MON JAN 24 2011

FLZ063-066>075-168-172>174-251100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
655 PM EST MON JAN 24 2011

...SLIGHT RISK OF SEVERE TSTORMS LATE TUE-EARLY WED...
...MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: EASTERLY WINDS AT 10 TO 15 MPH, COMBINED WITH A 2
TO 3 FOOT NORTHEAST SWELL, WILL RESULT IN A MODERATE RISK OF RIP
CURRENTS ALONG THE ATLANTIC BEACHES OF PALM BEACH, BROWARD AND
MIAMI-DADE COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL BE ON THE INCREASE TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING AHEAD OF A COLD FRONT EXPECTED TO MOVE
ACROSS SOUTH FLORIDA WEDNESDAY AFTERNOON. MOISTURE AND WIND SPEEDS
WILL BE ON THE INCREASE THROUGH THIS PERIOD...ALONG WITH SUFFICIENT
INSTABILITY...TO RESULT IN A GOOD POTENTIAL FOR STRONG THUNDERSTORMS
ACROSS SOUTH FLORIDA ALONG WITH LOCALLY HEAVY RAINFALL. A FEW SEVERE
THUNDERSTORMS MAY EVEN BE POSSIBLE.

ANOTHER BOUT OF COOL WEATHER IS EXPECTED BEHIND THE FRONT FOR LATE
IN THE WEEK WITH LOWS AGAIN DROPPING INTO THE 40S ACROSS MUCH OF THE
AREA BY FRIDAY AND INTO THE UPCOMING WEEKEND...WITH EVEN MID TO
UPPER 30 DEGREE READINGS EXPECTED ACROSS THE LAKE OKEECHOBEE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 3:35 AM ESTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach17 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.